# SDR SWAA2024052177557

- Difficulty date: April 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 59,235 hours, 35,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 948-967 Lbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA; STIFFENER LOCATED AT LBL 45; WL 208 BETWEEN STA967 AND 947.5 HAS 3 EA DRILLS WITH CORROSION. (MARKED)<[01] REMOVED AND REPLACED AFT WET AREA STIFFENER P/N 140A9872-7; LOT#1561985-1 IAW SRM 51-40-02-0G-0 AND DWG#140A9870 REV-A;[02] VERIFIED CORRECTIVE ACTION STEP 1.
